Home > OJDM>
Biography

Prof. Amr Elmasry

Department of Computer Engineering and Systems

Alexandria University, Egypt

Professor


Email: Elmasry@mpi-inf.mpg.de


Qualifications

2002  Ph.D., Rutgers University, USA

1995  M.Sc., Alexandria University, Egypt

1991  B.Sc., Alexandria University, Egypt


Publications (Selected)

  1. A. Elmasry, A. Farzan and J. Iacono (2013), On the hierarchy of distribution-sensitive properties for data structures, Acta Informatica, 50, 4, 289-295.
  2. A. Elmasry, K. Mehlhorn and J. Schmidt (2013), Every DFS tree of a 3-connected graph contains a contractible edge, Journal of Graph Theory, 72, 1, 112-121.
  3. A. Elmasry, C. Jensen and J. Katajainen (2011), Two skew-binary numeral systems and one application, Theory of Computing Systems, 50, 1, 185-211.
  4. A. Elmasry, K. Elbassioni and K. Makino (2011), Finding simplices containing the origin in two and three dimensions, International Journal of Computational Geometry and Applications, 21, 5, 495-506.
  5. A. Elmasry and H. Mahmoud (2011), Analysis of swaps in radix selection, Advances in Applied Probability, 43, 2, 524-544.
  6. A. Elmasry (2009), Pairing heaps with O(log log n) decrease cost, 20th ACM-SIAM Symposium on Discrete Algorithms, New York, USA, 471-476.
  7. A. Elmasry, C. Jensen and J. Katajainen (2008), Multipartite priority queues, ACM Transactions on Algorithms, 5, 1, Article 14.
  8. A. Belal and A. Elmasry (2006), Verification of minimum-redundancy prefix codes, IEEE Transactions on Information Theory, 52, 4, 1399-1404.
  9. K. Elbassioni, A. Elmasry andI.Kamel (2005), An indexing method for answering queries on moving objects, Distributed and Parallel Databases, 17, 3, 215-249.
  10. A. Elmasry (2004), On the sequential access theorem and deque conjecture for splay trees, Theoretical Computer Science,   314, 3, 459-466.